MathSciNet Relay Station
MathSciNet bibliographic data
MR2769141 60E05 (62E10)
Liu, Yan; Tang, Qihe The subexponential product convolution of two Weibull-type distributions. J. Aust. Math. Soc. 89 (2010), no. 2, 277–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement